40 yr old male experiencing SOB on exertion ,palpitations and occasional burning sensation in mid chest since 7 years. He was taking digoxin 0.25 daily for last 7 years.On examination very thin built ;pulse 110,regular ;BP 100/60 ,no edema. On auscultation s3 gallop was found. Hb 12,TSH -3.5, K+ 3.2 ,Na+ 144. Given djgoxin 0.25 on alt days ,carvedilol 6.25 od ,dytor 5 mg od ,syr potklor 5 ml tds. Adviced for echocardiography. Please suggest any change/ extra advice.

8 Likes

LikeAnswersShare

It's a case of Right bundle branch block.

I agree with Dr.S.Sahoo.

Twave inversion in V2345

Significant ST and T changes noted. Large qrs v4-6. ?digoxin induced. RBBB. Right Axis.

Reviours Tike Mark ST segment which shows Digoxine toxicity. ST.are elevated in inferior lead it may be inferior MI.

And complete RBBB
0

Missing Augmented leads Atrial flutter with 2 : 1 av conduction RBBB Downup T wave in chest leads Check S.Digoxin level Followed by control of rhythm

Do Echo

Inferior wall Mi.. Rbb

RBBB with iferior wall Ischaemia

ECG - atrial tachycardia(210/min) with 2:1 conduction. ST/T changes due to digoxin toxicity precipitated by hypokalemia. ---This is typical case digoxin toxicity -PAT with A-V Block. Other features of ECG are RBBB, RAD, & ? Biventricular enlargement ( large QRS complex v4-v6)

Treatment - Stop digoxin,Supplement Potassium, BB if not contraindicated, monitor.
0

View 2 other replies

Load more answers

Diseases Related to Discussion